# SDR AALA202107065400

- Difficulty date: July 2, 2021
- Submitted: July 6, 2021
- Operation: Air carrier
- Aircraft: N829AW
- Make and model: Airbus A319-132
- Aircraft serial: 1563
- Aircraft time: 59,960 hours, 27,010 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FORWARD MAIN CABIN OVERHEAD EMERGENCY EXIT SIGN LIGHTS INOPERATIVE. REMOVED AND REPLACED EMERGENCY EXIT SIGN LIGHTS AT FORWARD MAIN CABIN OVERHEAD. PERFORMED OPERATIONS TEST GOOD. PER A319 AMM 33-51-17.
